# SDR 08FDEA03842

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703625
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 738 GL IS CHAFED AT THE MATING SURFACE.  FABBED REPAIR PARTS IAW EA 8-5480-123637 &  SRM 54-00-01.  ALODINED & PRIMED FILLERS IAW SRM 51-21-01.  INSTALLED REPAIR PARTS PER EA 8-5480-123637 & SRM 54-00-01.
